Advertisement

Siberian Mathematical Journal

, Volume 57, Issue 5, pp 884–904 | Cite as

Boundedness of quasilinear integral operators on the cone of monotone functions

  • V. D. Stepanov
  • G. E. Shambilova
Article

Abstract

We study the problem of characterizing weighted inequalities on Lebesgue cones of monotone functions on the half-axis for one class of quasilinear integral operators.

Keywords

Hardy inequality weighted Lebesgue space quasilinear integral operator 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Oinarov R., “Two-sided norm estimates for certain classes of integral operators,” Proc. Steklov Inst. Math., 204, 205–214 (1994).MathSciNetzbMATHGoogle Scholar
  2. 2.
    Sawyer E., “Boundedness of classical operators on classical Lorentz spaces,” Stud. Math., 96, 145–158 (1990).MathSciNetzbMATHGoogle Scholar
  3. 3.
    Stepanov V. D., “Boundedness of linear integral operators on a class of monotone functions,” Sib. Math. J., 32, No. 3, 540–542 (1991).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Stepanov V. D., “Integral operators on the cone of monotone functions,” J. London Math. Soc., 48, No. 3, 465–487 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Carro M. and Soria J., “Weighted Lorentz spaces and the Hardy operator,” J. Funct. Anal., 112, 480–494 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Carro M. and Soria J., “Boundedness of some integral operators,” Canad. J. Math., 45, 1155–1166 (1993).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Carro M. and Soria J., “The Hardy–Littlewood maximal function and weighted Lorentz spaces,” J. London Math. Soc., 55, 146–158 (1997).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gol’dman M. L., Heinig H. P., and Stepanov V. D., “On the principle of duality in Lorentz spaces,” Canad. J. Math., 48, No. 5, 959–979 (1996).MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Sinnamon G., “Embeddings of concave functions and duals of Lorentz spaces,” Publ. Mat., 46, 489–515 (2002).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Goldman M. L. and Sorokina M. V., “Three-weighted Hardy-type inequalities on the cone of quasimonotone functions,” Dokl. Math., 71, No. 2, 209–213 (2005).zbMATHGoogle Scholar
  11. 11.
    Popova O. V., “Hardy-type inequalities on the cones of monotone functions,” Sib. Math. J., 53, No. 1, 187152–167 (2012).MathSciNetCrossRefGoogle Scholar
  12. 12.
    Burenkov V. I. and Oinarov R., “Necessary and sufficient conditions for boundedness of the Hardy-type operator from a weighted Lebesgue space to a Morrey-type space,” J. Math. Inequal. Appl., 16, 1–19 (2013).MathSciNetzbMATHGoogle Scholar
  13. 13.
    Shambilova G. E., “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions,” Sib. Math. J., 55, No. 4, 745–767 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    Gogatishvili A. and Stepanov V. D., “Operators on cones of monotone functions,” Dokl. Math., 86, No. 1, 562–565 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  15. 15.
    Gogatishvili A. and Stepanov V. D., “Integral operators on cones of monotone functions,” Dokl. Math., 86, No. 2, 650–653 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Gogatishvili A. and Stepanov V. D., “Reduction theorems for operators on the cones of monotone functions,” J. Math. Anal. Appl., 405, No. 1, 156–172 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Gogatishvili A. and Stepanov V. D., “Reduction theorems for weighted integral inequalities on the cone of monotone functions,” Russian Math. Surveys, 68, No. 4, 597–664 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Gogatishvili A., Mustafayev R., and Persson L.-E., “Some new iterated Hardy-type inequalities,” J. Funct. Spaces Appl. 2012. V. 2012. Art. ID 734194. 30 p.Google Scholar
  19. 19.
    Gogatishvili A., Mustafayev R., and Persson L.-E., “Some new iterated Hardy-type inequalities: the case 1,” J. Inequal. Appl. 2013. 2013:515. 29 p. arXiv:1302.3436[math.CA].Google Scholar
  20. 20.
    Prokhorov D. V. and Stepanov V. D., “On weighted Hardy inequalities in mixed norms,” Proc. Steklov Inst. Math., 283, Issue 1, 149–164 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Prokhorov D. V. and Stepanov V. D., “Weighted estimates for a class of sublinear operators,” Dokl. Math., 88, No. 3, 721–723 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  22. 22.
    Prokhorov D. V. and Stepanov V. D., “Estimates for a class of sublinear integral operators,” Dokl. Math., 89, No. 3, 372–377 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Prokhorov D. V., “On the boundedness of a class of sublinear integral operators,” Dokl. Math., 92, No. 2, 602–605 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    Prokhorov D. V., “On a class of weighted inequalities containing quasilinear operators,” Proc. Steklov Inst. Math., 293, Issue 1, 272–287 (2016).CrossRefGoogle Scholar
  25. 25.
    Burenkov V. I., Gogatishvili A., Guliev V. S., and Mustafaeyev R. Ch., “Boundedness of the fractional maximal operator in local Morrey-type spaces,” Complex Var. Elliptic Equ., 55, No. 8–10, 739–758 (2010).MathSciNetCrossRefGoogle Scholar
  26. 26.
    Burenkov V. I., Gogatishvili A., Guliev V. S., and Mustafaeyev R. Ch., “Boundedness of the Riesz potential in local Morrey-type spaces,” Potential Anal., 35, No. 1, 67–87 (2011).MathSciNetCrossRefGoogle Scholar
  27. 27.
    Persson L.-E., Shambilova G. E., and Stepanov V. D., “Hardy-type inequalities on the weighted cones of quasi-concave functions,” Banach J. Math. Anal., 9, No. 2, 21–34 (2015).MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Gogatishvili A., Opic B., and Pick L., “Weighted inequalities for Hardy-type operators involving suprema,” Collect. Math., 57, 227–255 (2006).MathSciNetzbMATHGoogle Scholar
  29. 29.
    Sinnamon G. and Stepanov V. D., “The weighted Hardy inequality: new proofs and the case p = 1,” J. London Math. Soc., 54, No. 2, 89–101 (1996).MathSciNetCrossRefzbMATHGoogle Scholar
  30. 30.
    Stepanov V. D. and Ushakova E. P., “Kernel operators with variable intervals of integration in Lebesgue spaces and applications,” Math. Inequal. Appl., 13, No. 3, 449–510 (2010).MathSciNetzbMATHGoogle Scholar
  31. 31.
    Prokhorov D. V., “On a weighted inequality for a Hardy-type operator,” Proc. Steklov Inst. Math., 284, Issue 1, 208–215 (2014).MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2016

Authors and Affiliations

  1. 1.Peoples’ Friendship University of Russia Steklov Institute of MathematicsMoscowRussia
  2. 2.Financial University Under the Government of the Russian FederationMoscowRussia

Personalised recommendations